Aspirin misuse: a case report.
Аннотация
Aspirin-use disorder is an underreported condition. Identification of the signs and symptoms of aspirin misuse are important in light of prevalent non-prescribed medicine/over-the-counter medication (NPM/OTC) misuse. We discuss here the case of a patient with a history of chronic aspirin misuse who presented to the emergency department with salicylate intoxication and described elation secondary to deliberate aspirin consumption. This case highlights the importance of screening for NPM/OTC medication misuse in at-risk populations.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.